# SDR REXA201000010

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7672A
- Aircraft time: 17,792 hours, 14,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL200 JUST BEFORE DESCENT INTO DTW THE CA AND FO NOTICED A STRANGE ODOR IN THE COCKPIT.  THE ODOR SEEMED TO SMELL LIKE SOMETHING BURNING OR A KIND OF BURNT SMELL.  FO CALLED BACK TO THE FLIGHT ATTENDANT TO ASK IF SHE SMELLED AN ODOR ALSO. SHE REPLIED THAT SHE DID AND THAT SHE AGREED IT WAS SOME KIND OF A BURNING SMELL.  SHE WAS ASKED TO CHECK THE LAV AND THE GALLEY TO SEE IF SHE COULD FIND OUT WHERE IT WAS COMING FROM.  FLIGHT ATTENDANT WAS NOT ABLE TO DETERMINE THE SOURCE OF THE ODOR.  AN EMERGENCY WAS DECLARED WITH ATC AND PRIORITY HANDLING WAS ISSUED FOR ARRIVAL INTO DTW.
